MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 14 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 14 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Model Number IPN919796
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: the line was stitched in - it slipped through the holder,(associated (b)(4)) happened twice on 1 patient (associated to (b)(4)), there was an issue the week before, (associated this complaint).The patient's condition did not deteriorate due to immediate replacement of line, the patient was not harmed.
 
Event or Problem Description
It was reported that: the line was stitched in - it slipped through the holder,(associated (b)(6)) happened twice on 1 patient (associated to (b)(6)), there was an issue the week before, (associated this complaint) the patient's condition did not deteriorate due to immediate replacement of line, the patient was not harmed.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unopened acute hemodialysis set for analysis.This kit is assumed to be a representative sample.The kit was opened to further inspect the components.Visual analysis revealed that the catheter wing clip was secure to the catheter body and could not be easily separated.No other defects or anomalies were observed on the returned juncture hub nor on the wing clip.Visual inspection of the actual device could not be performed as it was not returned for evaluation.Force was applied to the catheter wing clip to determine whether it could be easily removed.The wing clip was observed to be fixed in place and was not able to be removed.Functional inspection of the actual device could not be performed as it was not returned for evaluation.A device history record review was performed, and no relevant findings were identified.The customer report of a catheter migration could not be confirmed through complaint investigation of the returned sample.Inspection of the returned representative catheter revealed no obvious anomalies or defects.The suture wing clip was observed to be secure.A device history record review was performed with no evidence to suggest a manufacturing related root cause.Based on these circumstances, and without the actual sample returned for analysis, the probable root cause could not be determined.Teleflex will continue to monitor and trend for complaints of this nature.
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only section d.4.-(udi)# corrected to (b)(4).The customer returned one unopened acute hemodialysis set for analysis.This kit is assumed to be a representative sample.The kit was opened to further inspect the components.Visual analysis revealed that the catheter wing clip was secure to the catheter body and could not be easily separated.No other defects or anomalies were observed on the returned juncture hub nor on the wing clip.Visual inspection of the actual device could not be performed as it was not returned for evaluation.Force was applied to the catheter wing clip to determine whether it could be easily removed.The wing clip was observed to be fixed in place and was not able to be removed.Functional inspection of the actual device could not be performed as it was not returned for evaluation.A device history record review was performed, and no relevant findings were identified.The customer report of a catheter migration could not be confirmed through complaint investigation of the returned sample.Inspection of the returned representative catheter revealed no obvious anomalies or defects.The suture wing clip was observed to be secure.A device history record review was performed with no evidence to suggest a manufacturing related root cause.Based on these circumstances, and without the actual sample returned for analysis, the probable root cause could not be determined.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported that: the line was stitched in - it slipped through the holder, (associated (b)(4)) happened twice on 1 patient (associated to tc# 1900108107), there was an issue the week before, (associated this complaint) the patient's condition did not deteriorate due to immediate replacement of line, the patient was not harmed.

Brand Name
HEMODIALYSIS SET: 2-LUMEN 14 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17955734
Report Number3006425876-2023-00985
Device Sequence Number17903422
Product Code MPB
UDI-Device Identifier00801902100221
UDI-Public(01)00801902100221(11)230619(17)250413(10)71F23F0934(21)
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2025
Device Model NumberIPN919796
Device Catalogue NumberCS-25142-F
Device Lot Number71F23F0934
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer11/13/2023
Not provided
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/14/2023
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale